Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 57, Number 2

All articles in this issue are freely accessible.

On infinite-dimensional linear spaces
George W. Mackey.
Trans. Amer. Math. Soc. 57 (1945), 155-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012204
On ordered groups
C. J. Everett and S. Ulam.
Trans. Amer. Math. Soc. 57 (1945), 208-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012285
Arcs and geodesics in metric spaces
S. B. Myers.
Trans. Amer. Math. Soc. 57 (1945), 217-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011792
Structure theory of simple rings without finiteness assumptions
N. Jacobson.
Trans. Amer. Math. Soc. 57 (1945), 228-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011680
Remarks on ergodic theorems
Einar Hille.
Trans. Amer. Math. Soc. 57 (1945), 246-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012212
Dynamical and curvature trajectories in space
John DeCicco.
Trans. Amer. Math. Soc. 57 (1945), 270-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011580
Coherent and saturated collections
G. T. Whyburn.
Trans. Amer. Math. Soc. 57 (1945), 287-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011544